Fully non-linear two-layer flow over arbitrary topography

Belward S.R. and Forbes L.K. (1993) Fully non-linear two-layer flow over arbitrary topography. Journal of Engineering Mathematics, 27 4: 419-432. doi:10.1007/BF00128764


Author Belward S.R.
Forbes L.K.
Title Fully non-linear two-layer flow over arbitrary topography
Journal name Journal of Engineering Mathematics   Check publisher's open access policy
ISSN 0022-0833
Publication date 1993-01-01
Sub-type Article (original research)
DOI 10.1007/BF00128764
Volume 27
Issue 4
Start page 419
End page 432
Total pages 14
Publisher Kluwer Academic Publishers
Subject 2604 Applied Mathematics
2201 Applied Ethics
Abstract Steady, two-dimensional, two-layer flow over an arbitrary topography is considered. The fluid in each layer is assumed to be inviscid and incompressible and flows irrotationally. The interfacial surface is found using a boundary integral formulation, and the resulting integrodifferential equations are solved iteratively using Newton's method. A linear theory is presented for a given topography and the non-linear theory is compared against this to show how the non-linearity affects the problem.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 14:22:33 EST by System User